A Convergence Result of a Linear SUSHI Scheme Using Characteristics Method for a Semi-linear Parabolic Equation


Authors / Editors


Research Areas

No matching items found.


Publication Details

Output type: Conference proceeding

UM6P affiliated Publication?: Yes

Author list: Bradji A., Ziggaf M.

Publication year: 2021

Journal: Studies in Computational Intelligence (1860-949X)

Volume number: 902 SCI

Start page: 452

End page: 462

ISSN: 1860-949X

URL: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85090521241&doi=10.1007%2f978-3-030-55347-0_38&partnerID=40&md5=1e0a78cc8c91675b04e11e32ba3aae24

Languages: English (EN-GB)


View on publisher site


Abstract

This work is an extension and improvement of[1] which dealt with a convergence analysis of a FVS (Finite Volume Scheme) using the Characteristic method for non-stationary LINEAR advection-diffusion equations. In this note, we address the case of non-stationary SEMILINEAR advection-diffusion equations. We establish two FVSs, one is linear and the other is nonlinear, which uses the discrete gradient developed in[5] and an approximation of the equation using the Characteristic method. For the sake of simplicity of the present note, we only focus on the linear scheme and we prove its convergence. The convergence analysis relies mainly on a well developed new discrete a prior estimate. This work is a continuation of the previous one[2] in which we derived directly a finite volume scheme for the semilinear heat equation along with a convergence analysis. © 2021, The Editor(s) (if applicable) and The Author(s), under exclusive license to Springer Nature Switzerland AG.


Keywords

No matching items found.


Documents

No matching items found.


Last updated on 2021-14-10 at 23:16